MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX EXPANDABLE BREATHING CIRCUIT, ADULT; FILTER, BACTERIAL, BREATHING-CIRCUIT

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX EXPANDABLE BREATHING CIRCUIT, ADULT; FILTER, BACTERIAL, BREATHING-CIRCUIT
Catalog Number 450962-NL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Event or Problem Description
It was reported that there were 4+ anesthesia circuits during the week that did not pass the leak test.There was unknown patient involvement and unknown patient harm/adverse event reported.

Brand Name
PORTEX EXPANDABLE BREATHING CIRCUIT, ADULT
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20002089
Report Number9617604-2024-00667
Device Sequence Number15307233
Product Code CAH
UDI-Device Identifier15019315075926
UDI-Public(01)15019315075926(17)241214(10)4200264
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Catalogue Number450962-NL
Device Lot Number4200264
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown